Grand Pharmaceuticals Co.,Ltd

0
Home » Children Flu and Cough, Antipyretic and Analgesic

Children Flu and Cough, Antipyretic and Analgesic

Showing 1–6 of 7 results

Fortusin Syrup
FOC (BUY 10 GET 1)

Diphenhydramine, Bromhexine HCL, Phenylephrine, sodium citrate
60ml

1,230 Ks 1,193 Ks
Gigadryl

Promethazine HCL, Guaiafenesin

60ml

1,360 Ks
Kamolas Syrup
FOC (BUY 10 GET 1)

Paracetamol 120mg/5ml
60ml

800 Ks 776 Ks
Komix

Dextromethorphan,Glyceryl Guaiacolate, Chlorpheniramine Maleate

7ml/Sachet , 30 Sachets

5,150 Ks 4,996 Ks
Minigrip P

Chewable Paracetamol 125mg

25*4s

6,100 Ks 5,917 Ks
Mixaflu Tablet

Paracetamol 125mg, Dextromethorphan, Phenylpropanolamine, Chlorpheniramine Maleate

25*4s

6,550 Ks 6,353 Ks